MathSciNet Relay Station
MathSciNet bibliographic data
MR2457190 53C44 (35K15 35K55)
Pan, Shengliang; Yang, Juanna On a non-local perimeter-preserving curve evolution problem for convex plane curves. Manuscripta Math. 127 (2008), no. 4, 469–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement